Babies in spain get werewolf syndrome after drug mix-up

At least 17 kids in Spain are exhibiting abnormal hair growth after their reflux medicine turned out to be anti-baldness drugs.

    2019/09/03

NSFW    SPAIN — There's an uptick of excessively hairy Spanish children thanks to a drug mix-up that saw the poor young uns drinking hair loss meds.

According to The Guardian, at least 17 kids, including a couple of babies, began growing fuzz on their forehead, cheeks, arms, legs, and hands — a rare condition known as werewolf syndrome.

Doctors figured out that all the kids had been given a medicated syrup called omeprazole for their gastric reflux. Only problem is, the drug isn't exactly known for triggering hair growth spurts, so what gives?

Turns out the syrup inside wasn't for acid reflux. Some genius at a laboratory had apparently put anti-baldness drugs into the wrong bottles, and distributed it to pharmacies as omeprazole.

Authorities withdrew the bad batch of drugs from the market, and closed the lab that screwed it up.

While the mishap left the kids' liver slightly worse for wear, it's nothing serious. The wee werewolves should also find themselves reverting back to their old selves pretty soon, now that they've stopped taking the meds.
NEXT ON TOMONEWS
Malicious website hack iPhone user information: Google

Facebook Conversation
YOU MAY ALSO LIKE